| Catalog Number |
5733730 |
| Medical Device Problem Codes |
Expulsion (2933); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 11/2024) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that two months and one day post a dialysis catheter placement, the catheter was allegedly expelled out with no fibrosis.It was further reported that the catheter allegedly came out spontaneously from the patient body.There was no reported patient injury.
Event or Problem Description
It was reported that two months and one day post a dialysis catheter placement, the catheter was allegedly expelled out with no fibrosis.It was further reported that the catheter allegedly came out spontaneously from the patient body.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one 23cm hemosplit d/l catheter was returned for evaluation and one photo was provided for review.Gross visual, microscopic visual, tactile evaluation and functional testing were performed on the returned device.Under microscopic observation, fiber disturbance was noted throughout the matted tissue cuff.However the investigation is inconclusive for the reported catheter expulsion and loosening issues as the exact circumstances at the time of the reported event cannot be verified.The definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: b5, d4 (expiration date: 11/2024), g3 h11: h6 (method, result, conclusion) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.